# SDR DHL200080118C

- Difficulty date: June 13, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CK; FWD CARGO COMPT-SUPPORT OF LINING (ANGLE) SHOWS 1/2 INCH CRACK, STA 360.00 THRU 380.00 L-27L. PERFORMED STOP DRILL IAW SRM 53-2-0 PAGE 2B, FABRICATED AND INSTALLED DOUBLER IAW SRM 53-2-0 PAGE 2B. REF: N/R 0875.
